# SDR SPUY201502130019

- Difficulty date: February 13, 2015
- Submitted: February 13, 2015
- Operation: General aviation
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 77,484 hours, 44,890 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER FITTING SHOWS CORROSION FROM WS 627.0 TO WS 656.5 WBL 492.5,  REF N/R 02747.
